# SDR A6WA200840053

- Difficulty date: January 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 9,289 hours, 8,660 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

INFLIGHT DURING BLEED TRANSFER (SMOKE TOILET) CAS MESSAGE APPEARED.  COMPLIED WITH QRH.  MESSAGE WENT AWAY.  FLIGHT ATTENDANT REPORTED ACRID SMELL IN CABIN.  (K)
